FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Limit directions for Lorentzian Coxeter systems

Chen, Hao et Labbé, Jean-Philippe. 2017. « Limit directions for Lorentzian Coxeter systems ». Groups, Geometry, and Dynamics, vol. 11, nº 2. pp. 469-498.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Labbé, Jean-Philippe
Affiliation: Autres
Date Deposited: 09 Dec 2021 18:49
Last Modified: 09 Dec 2021 18:49
URI: https://espace2.etsmtl.ca/id/eprint/23721

Actions (login required)

View Item View Item